MAUDE Adverse Event Report: TC SENSOR 84

TC SENSOR 84
Model Number 945-737
Medical Device Problem Codes Off-Label Use (1494); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
According to the complaint, the skin of the patient started to show redness/slight burn under the sensor during the device measurement ultimately leaving a blister.Staff reduced temp from 44'c to 40'c during the examination in the event that the heat of the sensor was the issue.
 
Additional Manufacturer Narrative
The investigation concluded that the nursing staff kept the sensor on the same spot without changing the location as per tcm protocol.In addition, the research by the site found the sensor temperature was changed to 37c after the warmer was removed from the flap site which again was not following the instructions.The sensor was kept in a single spot with maximum temperature of 41c for more than 24 hours.According to the team lead research physician at the site where the event happened, the customers internal investigation shows no indication that the radiometer device failed.This event only happened because of user error by the nursing staff.

Brand Name
TC SENSOR 84
Common Device Name
TC SENSOR 84
MDR Report Key10028382
Report Number3002807968-2020-00018
Device Sequence Number19803782
Product Code LKD
UDI-Device Identifier05700699457370
UDI-Public05700699457370
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number945-737
Device Catalogue Number945-737
Device Lot Number811121
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date05/06/2020
Supplement Report FDA Received Date09/14/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;